dblp.uni-trier.dewww.uni-trier.de

Bill Jackson Vis

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

*2009
61EEBill Jackson, Tibor Jordán: A sufficient connectivity condition for generic rigidity in the plane. Discrete Applied Mathematics 157(8): 1965-1968 (2009)
60EEMarien Abreu, Robert E. L. Aldred, Martin Funk, Bill Jackson, Domenico Labbate, John Sheehan: Corrigendum to "Graphs and digraphs with all 2-factors isomorphic" [J. Combin. Theory Ser. B 92 (2) (2004) 395-404]. J. Comb. Theory, Ser. B 99(1): 271-273 (2009)
2008
59EEBill Jackson, Tibor Jordán: Pin-Collinear Body-and-Pin Frameworks and the Molecular Conjecture. Discrete & Computational Geometry 40(2): 258-278 (2008)
58EEPeter J. Cameron, Bill Jackson, Jason D. Rudd: Orbit-counting polynomials for graphs and codes. Discrete Mathematics 308(5-6): 920-930 (2008)
57EEMarien Abreu, A. A. Diwan, Bill Jackson, Domenico Labbate, John Sheehan: Pseudo 2-factor isomorphic regular bipartite graphs. J. Comb. Theory, Ser. B 98(2): 432-442 (2008)
2007
56EEBill Jackson, Tibor Jordán: Rigid Components in Molecular Graphs. Algorithmica 48(4): 399-412 (2007)
55EEBill Jackson: Zero-Free Intervals for Flow Polynomials of Near-Cubic Graphs. Combinatorics, Probability & Computing 16(1): 85-108 (2007)
54EEBill Jackson, Kiyoshi Yoshimoto: Even subgraphs of bridgeless graphs and 2-factors of line graphs. Discrete Mathematics 307(22): 2775-2785 (2007)
53EEBill Jackson, G. Sethuraman, Carol Whitehead: A note on the Erdos-Farber-Lovász conjecture. Discrete Mathematics 307(7-8): 911-915 (2007)
52EEBill Jackson: A zero-free interval for flow polynomials of cubic graphs. J. Comb. Theory, Ser. B 97(1): 127-143 (2007)
51EEBill Jackson, Brigitte Servatius, Herman Servatius: The 2-dimensional rigidity of certain families of graphs. Journal of Graph Theory 54(2): 154-166 (2007)
50EERobert E. L. Aldred, Bill Jackson: Edge proximity conditions for extendability in cubic bipartite graphs. Journal of Graph Theory 55(2): 112-120 (2007)
49EEHerbert Fleischner, François Genest, Bill Jackson: Compatible circuit decompositions of 4-regular graphs. Journal of Graph Theory 56(3): 227-240 (2007)
2006
48EEBill Jackson, Tibor Jordán, Zoltan Szabadka: Globally Linked Pairs of Vertices in Equivalent Realizations of Graphs. Discrete & Computational Geometry 35(3): 493-512 (2006)
47EEBill Jackson, Tibor Jordán: On the Rank Function of the 3-dimensional Rigidity Matroid. Int. J. Comput. Geometry Appl. 16(5-6): 415-430 (2006)
2005
46EEBill Jackson, Tibor Jordán: Rigid Two-Dimensional Frameworks with Three Collinear Points. Graphs and Combinatorics 21(4): 427-444 (2005)
45EEBill Jackson, Tibor Jordán: Connected rigidity matroids and unique realizations of graphs. J. Comb. Theory, Ser. B 94(1): 1-29 (2005)
44EEBill Jackson, Tibor Jordán: Independence free graphs and vertex connectivity augmentation. J. Comb. Theory, Ser. B 94(1): 31-77 (2005)
43EEBill Jackson, Tibor Jordán: The d-dimensional rigidity matroid of sparse graphs. J. Comb. Theory, Ser. B 95(1): 118-133 (2005)
2004
42EERobert E. L. Aldred, Martin Funk, Bill Jackson, Domenico Labbate, John Sheehan: Regular bipartite graphs with all 2-factors isomorphic. J. Comb. Theory, Ser. B 92(1): 151-161 (2004)
41EEMarien Abreu, Robert E. L. Aldred, Martin Funk, Bill Jackson, Domenico Labbate, John Sheehan: Graphs and digraphs with all 2-factors isomorphic. J. Comb. Theory, Ser. B 92(2): 395-404 (2004)
2003
40EEAlex R. Berg, Bill Jackson, Tibor Jordán: Edge splitting and connectivity augmentation in directed hypergraphs. Discrete Mathematics 273(1-3): 71-84 (2003)
39EEMartin Funk, Bill Jackson, Domenico Labbate, John Sheehan: 2-Factor hamiltonian graphs. J. Comb. Theory, Ser. B 87(1): 138-144 (2003)
38EEBill Jackson, Tibor Jordán: Non-separable detachments of graphs. J. Comb. Theory, Ser. B 87(1): 17-37 (2003)
2001
37EEBill Jackson, Tibor Jordán: Independence Free Graphs and Vertex Connectivity Augmentation. IPCO 2001: 264-279
36EEBill Jackson, Tibor Jordán: Non-Separable Detachments of Graphs. Electronic Notes in Discrete Mathematics 10: 151-153 (2001)
2000
35EEBill Jackson, Tibor Jordán: A Near Optimal Algorithm for Vertex Connectivity Augmentation. ISAAC 2000: 312-325
34EEAndré Bouchet, Bill Jackson: Parity Systems and the Delta-Matroid Intersection Problem. Electr. J. Comb. 7: (2000)
33EEBill Jackson, Tibor Jordán: Connectivity Augmentation of Graphs. Electronic Notes in Discrete Mathematics 5: 185-188 (2000)
1999
32EEWillem-Jan van den Heuvel, Bill Jackson: On the Edge Connectivity, Hamiltonicity, and Toughness of Vertex-Transitive Graphs. J. Comb. Theory, Ser. B 77(1): 138-149 (1999)
1998
31 Hugh Edwards, Robert M. Hierons, Bill Jackson: The Zero-Free Intervals for Characteristic Polynomials of Matroids. Combinatorics, Probability & Computing 7(2): 153-165 (1998)
30EEWinfried Hochstättler, Bill Jackson: Large Circuits in Binary Matroids of Large Cogirth, I. J. Comb. Theory, Ser. B 74(1): 35-52 (1998)
29EEWinfried Hochstättler, Bill Jackson: Large Circuits in Binary Matroids of Large Cogirth, II. J. Comb. Theory, Ser. B 74(1): 53-63 (1998)
28EEJ. A. Bondy, Bill Jackson: Vertices of Small Degree in Uniquely Hamiltonian Graphs. J. Comb. Theory, Ser. B 74(2): 265-275 (1998)
1997
27EEBill Jackson, John Sheehan: The structure of transform graphs. Discrete Mathematics 177(1-3): 123-144 (1997)
1996
26EEBill Jackson, Nicholas C. Wormald: On the linear k-arboricity of cubic graphs. Discrete Mathematics 162(1-3): 293-297 (1996)
25EELars Døvling Andersen, André Bouchet, Bill Jackson: Orthogonal A-Trails of 4-Regular Graphs Embedded in Surfaces of Low Genus. J. Comb. Theory, Ser. B 66(2): 232-246 (1996)
1995
24EEBill Jackson, Nicholas C. Wormald: Long Cycles and 3-Connected Spanning Subgraphs of Bounded Degree in 3-Connected K1, d-Free Graphs. J. Comb. Theory, Ser. B 63(2): 163-169 (1995)
23EEJørgen Bang-Jensen, András Frank, Bill Jackson: Preserving and Increasing Local Edge-Connectivity in Mixed Graphs. SIAM J. Discrete Math. 8(2): 155-178 (1995)
1994
22EEBill Jackson: Shortest Circuit Covers of Cubic Graphs. J. Comb. Theory, Ser. B 60(2): 299-307 (1994)
21EEBill Jackson, Hao Li: Hamilton Cycles in 2-Connected Regular Bipartite Graphs. J. Comb. Theory, Ser. B 62(2): 236-258 (1994)
1993
20 Bill Jackson: A Zero-Free Interval for Chromatic Polynomials of Graphs. Combinatorics, Probability & Computing 2: 325-336 (1993)
19EEBill Jackson: Hamilton Cycles in Almost-Regular 2-Connected Graphs. J. Comb. Theory, Ser. B 57(1): 77-87 (1993)
1992
18EEBill Jackson, Hao Li, Yongjin Zhu: Dominating cycles in regular 3-connected graphs. Discrete Mathematics 102(2): 163-176 (1992)
17EEBill Jackson, Nicholas C. Wormald: Longest cycles in 3-connected planar graphs. J. Comb. Theory, Ser. B 54(2): 291-321 (1992)
1991
16 Robert E. L. Aldred, Derek A. Holton, Bill Jackson: Uniform cyclic edge connectivity in cubic graphs. Combinatorica 11(2): 81-96 (1991)
15EERobert E. L. Aldred, Bill Jackson, Dingjun Lou, Akira Saito: Partitioning regular graphs into equicardinal linear forests. Discrete Mathematics 88(1): 1-9 (1991)
14EEBill Jackson: A characterisation of graphs having three pairwise compatible Euler tours. J. Comb. Theory, Ser. B 53(1): 80-92 (1991)
13EEBill Jackson: Supplementary Eulerian vectors in isotropic systems. J. Comb. Theory, Ser. B 53(1): 93-105 (1991)
1990
12EEGena Hahn, Bill Jackson: A note concerning paths and independence number in digraphs. Discrete Mathematics 82(3): 327-329 (1990)
11EEBill Jackson, Oscar Ordaz: Chvátal-Erdös conditions for paths and cycles in graphs and digraphs. A survey. Discrete Mathematics 84(3): 241-254 (1990)
10 Bill Jackson: Shortest Circuit Covers and Postman Tours in Graphs with a Nowhere Zero 4-Flow. SIAM J. Comput. 19(4): 659-665 (1990)
1987
9EEBill Jackson: Compatible Euler tours for transition systems in Eulerian graphs. Discrete Mathematics 66(1-2): 127-131 (1987)
8EEHerbert Fleischner, Bill Jackson: Compatible path-cycle-decompositions of plane graphs. J. Comb. Theory, Ser. B 42(1): 94-121 (1987)
7EEBill Jackson: A Chvátal-Erdös condition for hamilton cycles in digraphs. J. Comb. Theory, Ser. B 43(3): 245-252 (1987)
1986
6EEBill Jackson: Longest cycles in 3-connected cubic graphs. J. Comb. Theory, Ser. B 41(1): 17-26 (1986)
1985
5EEBill Jackson, Oscar Ordaz: A Chvátal-Erdös condition for (1, 1)-factors in digraphs. Discrete Mathematics 57(1-2): 199-201 (1985)
4EEBill Jackson: Long cycles in bipartite graphs. J. Comb. Theory, Ser. B 38(2): 118-131 (1985)
1983
3EEJean-Claude Bermond, Bill Jackson, François Jaeger: Shortest coverings of graphs with cycles. J. Comb. Theory, Ser. B 35(3): 297-308 (1983)
1981
2EEBill Jackson: Cycles in bipartite graphs. J. Comb. Theory, Ser. B 30(3): 332-342 (1981)
1980
1EEBill Jackson: Hamilton cycles in regular 2-connected graphs. J. Comb. Theory, Ser. B 29(1): 27-46 (1980)

Coauthor Index

1Marien Abreu [41] [57] [60]
2Robert E. L. Aldred [15] [16] [41] [42] [50] [60]
3Lars Døvling Andersen [25]
4Jørgen Bang-Jensen [23]
5Alex R. Berg [40]
6Jean-Claude Bermond [3]
7J. A. Bondy [28]
8André Bouchet [25] [34]
9Peter J. Cameron [58]
10A. A. Diwan [57]
11Hugh Edwards [31]
12Herbert Fleischner [8] [49]
13András Frank [23]
14Martin Funk [39] [41] [42] [60]
15François Genest [49]
16Gena Hahn [12]
17Willem-Jan van den Heuvel [32]
18Robert M. Hierons [31]
19Winfried Hochstättler [29] [30]
20Derek A. Holton [16]
21François Jaeger [3]
22Tibor Jordán [33] [35] [36] [37] [38] [40] [43] [44] [45] [46] [47] [48] [56] [59] [61]
23Domenico Labbate [39] [41] [42] [57] [60]
24Hao Li [18] [21]
25Dingjun Lou [15]
26Oscar Ordaz [5] [11]
27Jason D. Rudd [58]
28Akira Saito [15]
29Brigitte Servatius [51]
30Herman Servatius [51]
31G. Sethuraman [53]
32John Sheehan [27] [39] [41] [42] [57] [60]
33Zoltan Szabadka [48]
34Carol Whitehead [53]
35Nicholas C. Wormald [17] [24] [26]
36Kiyoshi Yoshimoto (Kiyoshi Yoshiomoto) [54]
37Yongjin Zhu [18]

Colors in the list of coauthors

Copyright © Tue Nov 3 08:52:44 2009 by Michael Ley (ley@uni-trier.de)